# SDR SWAA2022021593667

- Difficulty date: May 31, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT FLOOR BOARD AFT CAP STRIP CRACKED. / REPLACED AFT CARGO AFT FLOOR CAPSTRIP IAW AIPC 25-52-10-02 PG 45 ATAG:A73259
